Ibuprofen Oral Suspension For Infants & Children Sugar Free Strawberry Flavour Liquid

  • Relieves Pain And Fever In Infants And Young Children
  • Active Ingredient: Ibruprofen
  • Effective In Just 15 Minutes
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

 

£1.49£8.94

Clear

Submit Questionnaire

Treatment delivered in 4 easy steps

1

Consultation

Complete an online consultation .

2

Treatment

Choose your treatment .

3

Review

Our prescriber will review your online consultation.

4

Dispense And Dispatch

You will receive your treatment the next working
Day.




Description

What the medicine is for

Ibuprofen 100mg/5ml oral suspension belongs to a group of medicines called non-steroidal anti-inflammatory painkillers (NSAIDs). This medicine is used for the relief of pain from teething and toothache, sore-throat,headache, symptoms of colds and influenza, minor muscular pains and aches. It can also be used for the reduction of temperature and post-immunisation fever.

Dosge

Babies under 3 months: Do Not Give To Babies Under 3 Months Of Age.

Children from 3 months to 12 years:

For Pain and Fever Relief:

3 months – 6 months 2.5 ml 3 times a day(weighing over 5 kg Do not use for more than 24 hours) 6 months – 1 year 2.5 ml 3 times a day 1 year – 2 years 2.5 ml 3 or 4 times a day 3 years – 7 years 5 ml 3 or 4 times a day 8 years – 12 years 10 ml (5 ml + 5 ml) 3 or 4 times a day

Doses should usually be given every 6 – 8 hours. Leave at least 4 hours between doses.

Short term use only:

– Do not give to babies aged from 3 months to under 6 months for more than 24 hours. – Do not give to children aged 6 months or over for more than 3 days.

If symptoms persist or worsen consult your doctor.

For Post-Immunisation Fever:

Babies and children 3 months and over (weighing over 5 kg)- 2.5 ml up to twice a day. If necessary, the second dose should be given 6 hours after the First one.

Do not give more than 2 doses in 24 hours. Do not give to a child under 3 months unless recommended by your doctor. If the fever is not reduced you should consult your doctor.

Additional information

Weight N/A
Quantity

Pack

1 Pack, 2 Pack, 3 Pack, 4 Pack, 5 Pack, 6 Pack

Side Effects

Possible side-effects

Ibuprofen 100 mg/5 ml Oral Suspension can have side-effects, like all medicines, although these don’t affect everyone and are usually mild.

The most common side-effect is irritation of the stomach which can cause problems (e.g. indigestion, heartburn) in some people. If your child experiences any of the following, stop giving the medicine and seek immediate medical help:

blood in the faeces (stools/motions). black tarry stools. vomiting blood or dark particles that look like ground coffee. unexplained wheezing, shortness of breath, skin rash (which may be severe and include blistering or peeling of the skin), itching or bruising, light headiness or racing heart or fluid retention e.g. swollen ankles or decreased levels of urine passed. stiff neck, headache, nausea, vomiting, fever and disorientation. a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cell). If your child experiences any of the following, stop giving this medicine and tell your doctor: unexplained stomach pain, indigestion, heartburn, feeling sick and/or vomiting. yellowing of the eyes and/or skin, which may be a sign of liver problems. severe sore throat with high fever. unexplained bruising, bleeding or tiredness or getting more infections (such as colds) than usual.

Other effects which may occur are listed below: Uncommon: Headache. Rare: Diarrhoea, wind or constipation. If any of these become troublesome or last more than a few days, tell your doctor. Very rare: Kidney problems may occur with Ibuprofen. Stroke or heart problems may occur with Ibuprofen but this is very unlikely at the doses given to children. Worsening of colitis and Crohn’s disease. Other effects reported include: High blood pressure.

If your child experiences any side-effects not included in this leaflet or you are not sure about anything, talk to your doctor or pharmacist

Further Information

Patient information leaflet